# SDR DL72S001126

- Difficulty date: June 10, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 53,156 hours, 35,276 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39854021
- Part serial: 943128
- Condition: Inoperative
- Location: Rt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PACK WILL NOT HOLD CABIN PRESS ABOVE 10,000 FEET.  CARGO HEAT OUTFLOW VALVE CLOSED AND PACK ON PRESSURE IN MANUAL OUTFLOW VALVE FULL CLOSED.  DUCT PRESSURE WAS NORMAL.  REPLACED RT PACK VALVE.
